# SDR YENA20111025372

- Difficulty date: October 25, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N178JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000004
- Aircraft time: 15,759 hours, 9,661 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Condition: Malfunctioned
- Location: Steering Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1245 BOS-CLT, CREW EXECUTED A GO AROUND DUE TO ON GEAR EXTENSION RECEIVED A STEER FAULT.  AIRCRAFT LANDED AND CLEARED RUNWAY THEN PERFORMED QRH RESET AND RECOVERED STEERING SYSTEM.  PERFORMED RESET OF NIC 3 AND MESSAGE CLEARED.  OPS CHECK OF STEERING NFF REF FIM 45-45-00-810-941A.
